# SDR SWIA202053289

- Difficulty date: September 3, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP FS 589.00 RBL 27.0 TO RBL 42.0 CORRODED ON UPPER SURFACE.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED FLOOR SUPPORT STRAP AT FS 589 RBL 27 TO 42, IAW SRM CRJ 200.
